# SDR DL777020249

- Difficulty date: March 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 9,453 hours, 1,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 873605
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL IN CABIN, INFLIGHT.  EMERGENCY DECLARED INTO ATL.  REMOVED AND REPLACED POWER SUPPLY.  UNIT SENT TO MANUFACTURER FOR ANALYSIS.  SUSPECT FOREIGN RESIDUE MAY HAVE CONTRIBUTED TO THE FAILURE.
